# SDR DALA2020031901943

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,804 hours, 37,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 EMERGENCY LIGHT LENS MISSING L/H SIDE AT APROX 10A,B. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT LENS PER B757 AMM 33-50. (6737550)
